# SDR ASAA0010142

- Difficulty date: October 11, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE-DURING SCHEDULED 'C' CHECK THE E&E COMPARTMENT DOOR FRAME AT STA 328-344, WL 148, RBL 14 WAS FOUND TO BE CORRODED. REPAIRED PER EA 5310-01864.
